Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



$L^p$ boundary value problems for parabolic equations

Authors: E. B. Fabes and M. Jodeit Jr.
Journal: Bull. Amer. Math. Soc. 74 (1968), 1098-1102
MathSciNet review: 0233081
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Agranovič and M. I. Višik, Elliptic problems with a parameter and parabolic problems of general type, Uspehi Mat. Nauk 19 (1964), no. 3 (117), 53–161 (Russian). MR 0192188
  • 2. N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I: Studies in eigenvalue problems, Technical report No. 22, University of Kansas, 1959.
  • 3. Eugene B. Fabes, Singular integrals and partial differential equations of parabolic type, Studia Math. 28 (1966/67), 81–131. MR 213744,
  • 4. E. B. Fabes and N. M. Rivière, Systems of parabolic equations with uniformly continuous coefficients, J. Analyse Math. 17 (1966), 305–335. MR 216137,
  • 5. Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0181836
  • 6. M. Jodeit Jr., Symbols of parabolic singular integrals, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 184–195. MR 0235261
  • 7. B. F. Jones Jr., Lipschitz spaces and the heat equation, (to appear).
  • 8. V. A. Solonnikov, On boundary value problems for linear parabolic systems of differential equations of general form, Trudy Mat. Inst. Steklov. 83 (1965), 3–163 (Russian). MR 0211083

Additional Information